# SDR AALA202103019010

- Difficulty date: February 27, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 77,323 hours, 9,960 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH 24,000 FT, SMOKE LAVATORY LIGHT CAME ON FOR LAVATORIES 3R & 4R; VERIFIED NO SMOKE. REPLACED 3R AND 4R (AALA202103029025) LAVATORY SMOKE DETECTORS IAW AMM 26-13-00, OPS CHECK GOOD.
